Modelling neutron star magnetic fields

Gourgouliatos, KN, Hollerbach, R and Archibald, RF (2018) Modelling neutron star magnetic fields. Astronomy and Geophysics, 59 (5). pp. 37-42. ISSN 1366-8781

Metadata

Authors/Creators:
  • Gourgouliatos, KN
  • Hollerbach, R
  • Archibald, RF
Copyright, Publisher and Additional Information: © 2018 Royal Astronomical Society. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: October 2018
  • Published (online): 1 October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Science & Technology Facilities Council (STFC)ST/N000676/1
Depositing User: Symplectic Publications
Date Deposited: 19 Feb 2019 16:04
Last Modified: 19 Feb 2019 16:04
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/astrogeo/aty235

Share / Export

Statistics